# SDR C2XA01CL198

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Harness
- Part number: 7287501621
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 4109 THE CREW REPORTED SMOKE APPEARED FROM CABIN LIGHTS ABOVE SEAT 1A.  MAINTENANCE INSPECTED AND REPLACED THE UPPER CABIN LIGHT HARNESS ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
